Journal article icon

Journal article

Theory of asymmetric nonadditive binary hard-sphere mixtures.

Abstract:

It is shown that the formal procedure of integrating out the degrees of freedom of the small spheres in a binary hard-sphere mixture works equally well for nonadditive as it does for additive mixtures. For highly asymmetric mixtures (small size ratios) the resulting effective Hamiltonian of the one-component fluid of big spheres, which consists of an infinite number of many-body interactions, should be accurately approximated by truncating after the term describing the effective pair interact...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.64.051202

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical review. E, Statistical, nonlinear, and soft matter physics More from this journal
Volume:
64
Issue:
5 Pt 1
Pages:
051202
Publication date:
2001-11-01
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
Language:
English
Pubs id:
pubs:153986
UUID:
uuid:8f518a00-4ff5-4b88-bf92-4307337095fd
Local pid:
pubs:153986
Source identifiers:
153986
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP